Differential and Integral Equations

Critical exponent and discontinuous nonlinearities

Marino Badiale

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 5 (1993), 1173-1185.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370021921

Mathematical Reviews number (MathSciNet)
MR1230490

Zentralblatt MATH identifier
0821.35049

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35J20: Variational methods for second-order elliptic equations 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Badiale, Marino. Critical exponent and discontinuous nonlinearities. Differential Integral Equations 6 (1993), no. 5, 1173--1185. https://projecteuclid.org/euclid.die/1370021921


Export citation